# SDR ASAA2019090630644

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,352 hours, 6,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE. GROUNDED - YES. FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED GUIDE ARM PER AMM 52-11-00-820-801 PARA 2H. DOOR OPS CKS OK.
